Vol. 194, No. 2, 2000

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 269: 1
Vol. 268: 1  2
Vol. 267: 1  2
Vol. 266: 1  2
Vol. 265: 1  2
Vol. 264: 1  2
Vol. 263: 1  2
Vol. 262: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Higher dimensional links in a simplicial complex embedded in a sphere

Kouki Taniyama

Vol. 194 (2000), No. 2, 465–468
DOI: 10.2140/pjm.2000.194.465
Abstract

We show that any embedding of the n-skeleton of a (2n + 3)-dimensional simplex into the (2n + 1)-dimensional sphere contains a nonsplittable link of two n-dimensional spheres.

Milestones
Received: 6 October 1998
Revised: 23 February 1999
Published: 1 June 2000
Authors
Kouki Taniyama
Department of Mathematics
Tokyo Woman’s Christian University
Zempukuji 2-6-1, Suginamiku
Tokyo, 167-8585
Japan